# SDR AALA202309077642

- Difficulty date: August 22, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 63,877 hours, 26,629 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A5240U34
- Condition: Broken
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN FLOOR CROSS STRUCTURE BETWEEN CENTER FLOOR BEAM AND RIGHTHAND INBOARD FLOOR BEAM BROKEN. LOCATED AT BS 540 BETWEEN BL 0 TO RBL 33. REPLACED FLOOR PLATE (AALA202309075735) AND PANEL (AALA202309077642) PER SRM 51-40-02.
